Some new refined Hardy type inequalities with general Kernels and measures

Shoshana Abramovich, Kristina Krulić, Josip Pečarić, Lars Erik Persson

Research output: Contribution to journalArticlepeer-review


We state and prove some new refined Hardy type inequalities using the notation of superquadratic and subquadratic functions with an integral operator Ak defined by, where k: Ω1 × Ω2 is a general nonnegative kernel, (Ω1, μ1) and (Ω2, μ2) are measure spaces and,. The relations to other results of this type are discussed and, in particular, some new integral identities of independent interest are obtained.

Original languageEnglish
Pages (from-to)157-172
Number of pages16
JournalAequationes Mathematicae
Issue number1-2
StatePublished - Mar 2010

Bibliographical note

Funding Information:
The research of the authors was supported by the Croatian Ministry of Science, Education and Sports, under the Research Grant 117-1170889-0888 (second author and third).


  • Hardy type operators
  • Hardy's inequality
  • Hardy-Hilbert's inequality
  • Inequalities
  • Integral identities
  • Kernels
  • Measures
  • Subquadratic function
  • Superquadratic function

ASJC Scopus subject areas

  • General Mathematics
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'Some new refined Hardy type inequalities with general Kernels and measures'. Together they form a unique fingerprint.

Cite this